# SDR AALA201706159023

- Difficulty date: May 25, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323039920
- Condition: Corroded
- Location: Frame 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY SHEAR TIE AT FRAME 27, STRINGER 43L.  REPLACED THE SHEAR TIE IAW SRM , AND DRAWING D53233523.
